Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects (GI, The Rash others) barbaracat

Posted by katia on June 18, 2004, at 14:17:02

In reply to Re: Lamictal side effects (GI, The Rash others) BeckyB, posted by barbaracat on June 17, 2004, at 17:24:31

Hi Barb,
How's it going? You are always such a wealth of information. I briefly did a little research on glutathione and it is interesting. About a month ago I did a round with milk thistle as suggested by you. I sometimes do this as I know my liver takes a beating. But I didn't realize how important glut. was. Besides whey protein, what other ways can one increase it? What are you doing now with supplements and diet?
Katia


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:238206
URL: http://www.dr-bob.org/babble/20040614/msgs/357871.html